Table of Contents Author Guidelines Submit a Manuscript
Sleep Disorders
Volume 2015, Article ID 293868, 11 pages
http://dx.doi.org/10.1155/2015/293868
Review Article

Mathematical Equations to Predict Positive Airway Pressures for Obstructive Sleep Apnea: A Systematic Review

1Division of Otolaryngology, Sleep Surgery, and Sleep Medicine, Tripler Army Medical Center, 1 Jarrett White Road, Tripler AMC, HI 96859, USA
2Sleep Medicine Division, Department of Psychiatry and Behavioral Sciences, Stanford Hospital and Clinics, Redwood City, CA 94063, USA
3Sleep Disorders Center, University of Michigan, Ann Arbor, MI 48109, USA
4Department of Internal Medicine, Highland Hospital, Alameda Health System, Oakland, CA 94602, USA
5Department of Otorhinolaryngology/Sleep Medicine Centre, Hospital CUF, 4100-180 Porto, Portugal
6CINTESIS-Centre for Research in Health Technologies and Information Systems, University of Porto, 4200-450 Porto, Portugal

Received 4 May 2015; Revised 1 July 2015; Accepted 5 July 2015

Academic Editor: Michel M. Billiard

Copyright © 2015 Macario Camacho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Macario Camacho, Muhammad Riaz, Armin Tahoori, Victor Certal, and Clete A. Kushida, “Mathematical Equations to Predict Positive Airway Pressures for Obstructive Sleep Apnea: A Systematic Review,” Sleep Disorders, vol. 2015, Article ID 293868, 11 pages, 2015. https://doi.org/10.1155/2015/293868.